MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I16-40
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354); Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Not Applicable (3189)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with an afx bifurcated and vela suprarenal device in 2016.During a routine follow up, the physician noted a potential endoleak type iiib with fabric billowing.Patient is reported as being fine and is currently being monitored.
 
Additional Manufacturer Narrative
Clinical evaluations was able to find substantial evidence to refute the reported fabric billowing with no endoleak; rather there was type ii endoleak which was treated with glue (as per still images).There was no device related failure rather there was a procedure-related type ii endoleak from the left lumbar artery.The final patient disposition could not be ascertained due to lack of medical information surrounding the secondary endovascular procedure.Reportedly, the patient is in stable condition.To date there has been no reports of further negative patient sequalae.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Correction: patient codes: remove 1924.Device codes: remove 1354 & 1293.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7324535
Report Number2031527-2018-00169
Device Sequence Number1605218
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)170828
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/28/2017
Device Model NumberBA28-80/I16-40
Device Lot Number1251779030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer04/03/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA-SUPRARENAL-LOT: 1350006-006; VELA-SUPRARENAL-LOT: 1350006-006
Outcome Attributed to Adverse Event Other;
Patient Age72 YR